I have pain all over my body and I can't sleep! I have had fibromyalgia pain for about 3 years now and the medication I've been on has recently been increased and this weekend the pain seemed to have increased even morem. What should I do? Should I switch my meds?
If your current meds aren't helping and you're having increased pain, you definitely need to see your doctor and see what he/she thinks is the best thing to do. It could be a change in meds, a change in dose or an addition of a med, but your doctor is the one to talk to.
I hope you feel better soon - I also suffer from fibro and have been having a pretty bad flare, so I can definitely relate to the pain it causes.
I am sorry to hear that your current medications are not effective. I encourage you to return to your prescribing physician. He/she can best direct you on which meds will be best for you.
I think many of us have been where you are....no relief with a med regimen. I can attest to the fact that is can be maddening and even frightening. My physician worked for months to help me find a combination of meds and treatments that would control my chronic pain......at least most of the time.
Often finding the right meds is a trail and error process. There should be a med or a combination of meds that will relieve your pain.
I assume you have been active in our Fibro Community. If not here is the link:
Please know what you are always welcome here. I thought the two communities could offer you the best of both. Please let us know what your physician has to say.... Be assertive as you are your own best health care advocate.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.